# SDR HEEA0015165

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 350A54108421
- Condition: Worn
- Location: Engine Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL WORN.  PARTS SCRAPPED LOCALLY.
